this works really good for my back pain but now I am suffering from stomach pain especially in the morning, I feel like I am losing my apetite. please help
I also take ketorolac and have found taking omeprazole (Prilosec) helps with the stomach pain. I would cease using the ketorolac if you are experiencing stomach pain as this drug can cause ulcers and other internal issues until you are on a stomach medicine like prilosec for atleast two weeks. You'll need to remain on a normal schedule of Prilosec and the stomach pain is gone until you resume ketorolac. Honestly it says not to take ketorolac longer than 5 days because of the high rate of internal bleeding and ulcers but if you need to take it longer than 5 days, speak with your physician.
- Ketorolac Information for Consumers
- Ketorolac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ketorolac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Sep 2009 • 1 answer
Updated 18 Jun 2010 • 1 answer
Updated 18 Jul 2016 • 1 answer
Updated 11 Dec 2017 • 2 answers
Updated 24 Jan 2018 • 1 answer